# SDR CA140603005

- Difficulty date: May 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,988 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 53670001
- Condition: Low Pressure
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT DEVELOPED A ROUGH RUNNING ENGINE IN FLIGHT.  ONE OF THE ISSUES WAS A LEAKY EXHAUST VALVE.  DURING SETUP OF THE ENGINE AFTER REPAIRS, IT WAS FOUND THAT WHILE THE SID 3-7F FUEL SETUP WAS COMPLETED THE MECHANIC COULD NOT GET ANY INDICATION OUT OF THE LOW PRESSURE SIDE OF THE ELECTRIC FUEL PUMP.  THE HIGH PRESSURE OR PRIMING SIDE WAS WORKING NORMALLY.
